# SDR AALA202201031865

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A300*
- Aircraft serial: 1455
- Aircraft time: 66,693 hours, 25,216 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 740120C
- Part serial: 6060
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 66,394 hours, 29,664 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #1 GEN FAULT IN ROUTE/DESCENT FAILED TO RESET PER ECAM PROCEDURE/STARTED APU/ DECLARED AN EMERGENCY AND LANDED NORMALLY AT MSP WITHOUT FURTHER INCIDENT. REPLACED #1 GCU (GENERATOR CONTROL UNIT) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-22-34.
